How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Su S. Your Own Question
Dr. Su S.
Dr. Su S., Pediatrician
Category: Pediatrics
Satisfied Customers: 20524
Experience:  20 years of experience in treating children.
9324755
Type Your Pediatrics Question Here...
Dr. Su S. is online now
A new question is answered every 9 seconds

My child is 2 and she just ate a few tums ultra 1000 that

Customer Question

My child is 2 and she just ate a few tums ultra 1000 that were on the counter should i take her to a hospital to get her stomach pumped or give her something acidic to level her out or do you think she will be fine
JA: Do you keep personal medical records to help track this?
Customer: She has never done this before
JA: Anything else in your medical history you think the doctor should know?
Customer: No
Submitted: 3 months ago.
Category: Pediatrics
Expert:  Dr. Su S. replied 3 months ago.

Greetings,
Thank you for your question.
I am Dr. Su S.
I will try my best to help you.

Customer: replied 3 months ago.
My child is 2 and she just ate a few tums ultra 1000 that were on the counter should i take her to a hospital to get her stomach pumped or give her something acidic to level her out or do you think she will be fine
Expert:  Dr. Su S. replied 3 months ago.

Thank you for waiting.
At this age few tablets of tums ultra is overdose.
It can cause symptoms like abdominal pain, nausea, vomiting & other symptoms.
Please take her to doctor for an examination in ER.

I hope this information will be helpful.
If you have any query, please feel free to ask.
If you are happy with my answer please click on the Excellent/Good rating.
Wish her healthy life.
Regards.